# SDR UPS97824156

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mcd Frame
- Part number: 577278795
- Condition: Missdrilled
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFTER GAINING ACCESS TO MCD FRAME ON NR 674396, FOUND ADDITIONAL DOUBLE DRILLED HOLES AND 2 HOLES THAT WERE FLUSH PLUGGED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FRAME IAW SRM 51-1-21, 51-1-20D, 51-3-0, AND DWG 5772787.
